# SDR VNAA20250329015

- Difficulty date: January 27, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Plate
- Part number: SH670755427
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON METAL SUPPORT OF CONNECTORS PX34-PX33/ PX17-PX33 RH/LH SIDE AT WHEEL WELL AREA.   CORROSION ON METAL SUPPORT RH OF CONNECTORS PX34-PX33/ PX17-PX33 AT WHEEL WELL AREA WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND EVALUATE WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND METAL SUPPORT RH OF CONNECTORS PX34-PX33/ PX17-PX33 AT WHEEL WELL AREA WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01
